# SDR QXEA200602707

- Difficulty date: October 13, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 11,991 hours, 8,544 cycles
- Engine: Ge CF348C1
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT ENGINE START ABORTED DUE TO A CAUTION MESSAGE ON START.  RETURNED TO THE GATE, MAINTENANCE COMPLIED WITH TROUBLESHOOTING PROCEDURES, SWAPPED STARTER CONTROL VALVES BETWEEN THE 2 ENGINES.  COULD NOT DUPLICATE ANY PROBLEMS.  PUT VALVE BACK ON PROPER ENGINES.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
